The following is a list of selected publications and preprints by members and affiliates of the topology group (ordered alphabetically by surname).  Full publication lists are available on individuals webpages.

Diarmuid Crowley

Paul Norbury

Marcy Robertson

TriThang Tran

  •  A. Kupers, J. Miller, T. Tran. Homological stability for symmetric complements. Trans. AMS, 368, (2015), 7745-7762. arXiv:1410.5497

Nora Ganter

  • N. Ganter. Categorical Tori, SIGMA Symmetry Integrability Geom. Methods Appl. 14 (2018), Paper No. 014, 18 pp. arXiv:1406.7046
  • N, GanterInner products of 2-representations. Adv. Math. 285 (2015), 301–351. arXiv:1110.1711
  • N. Ganter. The elliptic Weyl character formula. Compos. Math. 150 (2014), no. 7, 1196–1234. arXiv:1206.0528
  • N. Ganter. Hecke operators in equivarian elliptic cohomology and generalized Moonshine. Groups and symmetries, 173–209, CRM Proc. Lecture Notes, 47, Amer. Math. Soc., Providence, RI, 2009. arXiv:0706.2898
  • N, Ganter. Orbifold Genera, Product formulas and Power Operations. Adv. Math. 205 (2006), no. 1, 84–133. arXiv:math/0407021

Christian Haesemeyer

Yaping Yang

Gufang Zhao